# SDR SWAA2020040218837

- Difficulty date: February 25, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 323BL FORWARD SKATE ANGLE BRACKET HAS HOLE IN IT. / REMOVED SKATE ANGLE BRACKET FROM VERTICAL STAB PANEL 323 BL IAW B737 SRM 51-40-02-0G-0 STEP 4.E. RECEIVE NEW SKATE ANGLE BRACKET PART NUMBER 172A6125U3. LOCATED & DRILLED NEW SKATE ANGLE BRACKET IAW B737 SRM 51-40-05-0G-0 & SRM 51-40-0G-0 & BOEING DWG NO. 172A6121 REV.A.INSTALLED NEW SKATE ANGLE BRACKET ON VERTICAL STAB PANEL .323 BL IAW B737 SRM 51-40-02-0G-0 STEEP 4.B. & BOEING DWG NO. 172A6121 REV. A. APPLIED DECORATIVE EXTERIOR FINISH TO FASTENER HEADS ON VERTICAL STAB PANEL 323 BL IAW B737 AMM 51-21-99-300-802. ATAG #WN2379
